# SDR 5APR577Y54

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 2,172 hours, 1,949 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,172 hours, 1,949 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759D
- Part serial: F27H9033
- Condition: Warped
- Location: Mlg
- Part time: 962 hours, 864 cycles
- Component: Brake Assy
- Component part number: 216751
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LT BRAKE GRABS.  DURING INSP, IT WAS DETERMINED THAT THE LT BRAKE HAD A ROTOR THAT WAS WARPED.  TO CORRECT THE PROBLEM THE BRAKES AND WHEELS WERE CONVERTED USING STC SA01376CH.
